Metrics

From
Hermite-Hadamard Type Inequalities for Multiplicatively h-Preinvex Functions by Serap Özcan Turkish Journal of Analysis and Number Theory. 2021, 9(3), 65-70 doi:10.12691/tjant-9-3-5
Views
4431
Html 4431
Abstract 0
25 December 2021 (publication date) through 03 February 2023 *
46.76 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4336
PDF2072
Epub1809
XML300
PPT0
Figures68
Tables87
Export: 1012
RIS273
BibTex429
Endnote310
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com